Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
JAMES, KEVIN
and
SMITH, ETHAN
2013.
Average Frobenius distribution for the degree two primes of a number field.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 154,
Issue. 3,
p.
499.
David, Chantal
and
Smith, Ethan
2013.
Elliptic curves with a given number of points over finite fields.
Compositio Mathematica,
Vol. 149,
Issue. 2,
p.
175.
Agwu, Anthony
Harris, Phillip
James, Kevin
Kannan, Siddarth
and
Li, Huixi
2022.
Frobenius distributions of elliptic curves in short intervals on average.
The Ramanujan Journal,
Vol. 58,
Issue. 1,
p.
75.